# SDR DHL9872623D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT OB AFT FLAP LOWER SKIN SURFACE BULGED AND WORN.  INSTALLED REPAIR PER SRM 51-40-8, 12 BY 12.  N/R 1435.
